Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes painful swelling in the palm of the hand after taking Pravastatin?

Yes, I am very confuse, I saw my my PCP this morning due to inflammation and pain in the palm of my hand and wrist it is swollen as well as my fingers, I started to take pravastatin sodium 3 wks ago, I am wondering if I am allergic to this drug, because I am allergic to other cholesterol drug.
Fri, 26 May 2017
Report Abuse
Ayurveda Specialist 's  Response
Hi There

I've Read your query and understanding your concern

I would like to tell you it's again a allergic reaction and stop taking Pravastatin right away. It's adviceable to see a immediate medical attention .

Wish you Good Luck
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes painful swelling in the palm of the hand after taking Pravastatin?

Hi There I ve Read your query and understanding your concern I would like to tell you it s again a allergic reaction and stop taking Pravastatin right away. It s adviceable to see a immediate medical attention . Wish you Good Luck